# SDR AALA20131126022

- Difficulty date: November 25, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 43,564 hours, 17,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL CREW REPORTED UNABLE TO PRESSURIZE AIRCRAFT.  EMERGENCY DECLARED FLIGHT RETURNED PHL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND PACK FLOW CONTROL VLV.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
